# SDR P5CA9800387

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT LT BODY GEAR WHEEL WELL KEEL BEAM UPPER SURFACE.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.  BLENDED OUT WITHIN SRM LIMITS 53-30-01.
